The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
Bookmark and Share
Conformally Flat Riemannian Manifolds
Author(s): 
Pages: 19-22
Year: Issue:  3
Journal: Journal of Yueyang Normal University

Keyword:  共形平坦的黎曼流形 Ricci曲率 Weyl张量;
Abstract: 研究了共形平坦的黎曼流形(Mn,g)(n≥4),建立了一个关于紧致流形的Simons型的积分不等式.如果(Mn,g)是共形平坦的,且它的Ricci曲率满足一定的条件,利用该积分不等式给出(Mn,g)的在等距群下的分类.
Related Articles
No related articles found